The adjoint matrix of a normal matrix $A$ as a polynomial in $A$
Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 304-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_3_a3,
author = {Kh. D. Ikramov},
title = {The adjoint matrix of a normal matrix $A$ as a polynomial in $A$},
journal = {Doklady Akademii Nauk},
pages = {304--305},
year = {1994},
volume = {338},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a3/}
}
Kh. D. Ikramov. The adjoint matrix of a normal matrix $A$ as a polynomial in $A$. Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 304-305. http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a3/